Graphical conditional moment tests

Moffatt, Peter (2001) Graphical conditional moment tests. The Econometrics Journal, 4 (1). pp. 56-69. ISSN 1368-423X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Depositing User: Julie Frith
Date Deposited: 18 Jan 2013 10:58
Last Modified: 13 Mar 2019 10:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/40846
DOI: 10.1111/1368-423X.00056

Actions (login required)

View Item